# SDR WX0A2022020773956

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N202NV
- Make and model: Airbus A320-214
- Aircraft serial: 5440
- Aircraft time: 20,810 hours, 13,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: 10wl, 11wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAILED EPSU SUS TEST FIN 10WL & 11WL TROUBLE SHOOT TO BATTERY PACK / REPLACED BATTERY PACKS AT 10WL & 11WL, OPS CHECK GOOD REF AMM 33-51-00-710-001-A & AMM 33-51-38"
